Couldn't find what you looking for?

TRY OUR SEARCH!

I have my regularly pollen allergy and also a very bad cold. Can I take Sudafed for decongesting and Benadryl for allergies at the same time? I wasn't able to find more about those two medications. I do not know whether or not they interact. Can you help me with this?

Loading...

Sudafed is decongestant that contains pseudoehedrine as an active ingredient. It shrinks your blood vessels and decreases congestion. Benadryl contains diphehidramine as an active ingredient. Diphenhidramine is antihistamine. Benadryl can put you to sleep and also can dry out your secretions. As you can see, by yourself those two medications are working for the same "cause", but in different ways. There is no interaction between them.
Reply

Loading...

Hello there Teresina,

As the poster above me has already answered your question I hope that you are satisfied with the answer. I suffer from pollen allergies as well and most of the year I am sick because of weak immune system, and I am using medications together with antihistamines. So you shouldn’t be afraid of combining these two. Only if you get worse and you need antibiotics you need to inform your doctor about medications which you are using for allergies.

Also, try to avoid spending time outside, because spring has come earlier this year, which means that the allergy is going to last longer than usual. I hope that you will get over spring just fine.

Reply

Loading...


Allergies happen because of an over developed immune system not a weak one.
Reply

Loading...